Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How can I make sure nothing is there in my throat and eat safely after taking fiber pills?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6316 Questions
Question
Hi 30 min ago I took 2 fiber pills with not too much water, after some seconds I felt something stuck in my throat so immediately I drank like 2 bottles of water. I feel I can breath but I'm afraid so fiber still are stuck in my throat, so I dont want to eat. I don't feel pain but just a sensation that I still have something in my throat . How can I make sure nothing is there and eat safely?
Posted Tue, 7 Jan 2014 in General Health
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Sensation will vanish after some time. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX You don't worry at all.You are perfectly alright. Sensation will vanish after some time. There is no chance of stucking pills in the mouth or throat as you had taken lot of water. This condition occurs when we take little water with pills and it happened with you.This is purely temporary stage. It is good that you don't have respiratory distress or cough,it means pills didn't went down to respiratory tract and it is definitely in digestive tract. You should take some solid food like banana and drink water. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor